Test enth pain.
Can anyone tell me why , even after cooking out the ba , my homemade Test enth hurts like a bitch?
I inject slow, warm the oil massage after blah , blah , blah , but still it`s worse than any shit i`ve had before , including ** prop/susp.
No mate I can't. But I can tell you it does the same to me too.
I even made a batch WITHOUT BA (used BB only and then cooked it three times at 100' for 20mins) I have to say, the stuff without BA was the most fucking painful of all.
I honestly believe you/I, have a problem with the ester itself. The way to tell for sure would be to sample 1-2ml of Brand name primoteston/testoviron and see what that does.
If it also makes you feel like you've just had major surgery on that leg, then chances are it's the ester. If the brand name gear is ok...then perhaps it's the particular method of manufacturing the powder that is causing the probs. That's guess though.
All I know is, switching to Cyp powder stopped all probs for me.
i know my legs cannot handle enth wether its cooked or not, but i started doing delts and didnt feel a thing was such a relief, just and idea, try switch sites see how u go and thats assuming your doing quad shots.
if it is the ester causing the problem (perhaps your esterase enzymes are just not able to cleave the ester from the parent compound) then you will have a reaction regardless of the site.
I have had both gutes, quads and delts throbbing and 2 x the size....then hard as a "sheet" forms over the entire muscle group (not just the site of the shot) and the fluid starts to build up to flushout the 'foreign substance'. lasts at least 7 days in each site and seriously feels like you've had surgery. Gear is not meant to feel like this LOL.
if it wasn't for a couple of good guys here sending me samples of their own gear made from different forms of test, I'd still be scratching my head....or posting on a stamp collecting board maybe
Don`t think anyone`s gonna send me free gear , so I may need that stamp collecting addy!
The pain after ba removal is far less than without(oh fuck ,that hurt) , but it`s still quite bad , even in the glutes , which I usually dont feel a thing.
If what you say is true , about not being able to seperate the ester from the parent compound, would the test then not be able to do it`s job? I say this cause i`m already feeling the effect`s of the high dose I`m taking(pump,libido and higher body temp).
Will try my shoulders next.
Will try my shoulders next.
Your a braver man than i
No , no.Bravery is a quad shot with painful gear.
some people do have a problem with it, tried pulling an extra 1mL of oil into the syringe and shooting with that to dilute it a bit?
Im in the same boat , 200 & 250 mg/ml is like shooting a shotgun into my thigh.... BUT 100mg/ml is sweet as can be... its just the blasted ester , some people have a reaction with it.
i have the same problem to.
my first shot was in the quads which hurt like hell but then next week i shot my glutes and holy shit, i couldnt sit down. but the next wekk which is this week, i mixed in some enanthate(1ml) from an old bladder i had and it made it heaps better.
try mixing it with siomething else. youll be quiet surprised how much it helps.
I had the same prob with brand name testoviron...just mixed 1ml of oil and was heaps better...still slight pain but not crippling.